mental-health-icon
Instrusive thoughts
I am having instrusive thoughts about god from many years. I had gone to a pshyciatrist the previous year but he only told me not to think such things about god and said it is in our heart. After that I started abusing god which made me feel good. What to do to abuse god or stop.
68 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

CBT ( Cognitive Behavioural therapy ) is effective in solving the type of problem mentioned by you. Further , What has happened in the past can adversely affect a person at the conscious as well as sub consious level. Nice techniques are available in Psychology like CBT, NLP, Hypnotherapy etc. to find a resolution and get relief from issues. Useful information on the concepts and the way forward is available in my website www.gansonholistics.com
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You got to share your thoughts with someone whom you can rely upon, and rather jump to some conclusion.
Next Steps
please consult a good Psychotherapist for counseling
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need to be evaluated
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.